# SDR ASAA2021100136241

- Difficulty date: October 1, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501184
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RH TRANSITION PANEL HAS CORROSION ON UPPER SURFACE ST STA 419, RBL 24(MARKED). DOT:P465. GROUNDED - YES. REMOVED CORROSION FROM R/H TRANSITION PANEL ON STA 419 IAW B737-800 SRM 53-00-53-1A-2. ORIGINAL THICKNESS IS 0.040 REMOVED 0.018 REMAINING THICKNESS 0.022. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2-4.A.(2) TOOL T8224K DUE DATE 13/OCT/21. REMOVED DANAGED SECTION FROM STA 410 TO 420 IAW B737-800 SRM 53-00-53-2R-5.4.B MATERIAL ID FOR SPLICE AND ZEE CHANEL PN # BAC1496-444 7075-T6 PO: 883991.1 IAW B737-800 SRM 53-00-53-2R-5.4.D TABLE 201.FABRICATED REPAIR PARTS IAW B737-800 SRM 53-00-53-2R-5.4.D THRU H ALODINED IAW 53-00-53-2R-5.4.I APPLIED PRIMER IAW 53-00-53-2R-5.4.J INSTALLED REPAIR PARTS IAW B737-800 SRM 53-00-53-2R-5.4.L.(1).(2).(3) INSTALLED NUTPLATES IAW B737-800 SRM 53-00-53-2R-5.4.K APPLIED CIC IAW B737-800 SRM 53-00-53-2R-5.4.NDOT REMOVED.
